# SDR VNAA20250610050

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK AT RBL9, AT FS 581 TO FS 690 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS.  RH FLOOR SEAT TRACK AT RBL9, AT FS 581 TO FS 690 FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-31-49-101-001-A01. INSTALLED NEW SERVICEABLE SEAT TRACK (P/N SH670-33425-3) AT RBL9 FS581 TO FS690 IAW CRJ-700 AMM 53-00-49-400-801-A03.
